Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 14, NWS Gaylord, MI

February 10, 2017

NWS Gaylord, MI issued this small craft advisory at Feb 10, 2017, 3:40 AM EST. It took effect at Feb 10, 2017, 10:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2017, 3:40 AM EST (08:40 UTC)
In effect from
Feb 10, 2017, 10:00 AM EST
Expired
Feb 11, 2017, 3:06 AM EST
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

101 
WHUS73 KAPX 100840
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 AM EST FRI FEB 10 2017

LHZ345>349-101645-
/O.CAN.KAPX.SC.Y.0013.000000T0000Z-170210T0900Z/
/O.NEW.KAPX.SC.Y.0014.170210T1500Z-170211T0600Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
340 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ345-346-101645-
/O.CON.KAPX.GL.W.0006.170210T1500Z-170211T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
340 AM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344-101645-
/O.NEW.KAPX.SC.Y.0014.170210T1500Z-170211T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
340 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
4 follow-up statements
947 
WHUS73 KAPX 101527
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1027 AM EST FRI FEB 10 2017

LMZ345-346-102330-
/O.CON.KAPX.GL.W.0006.000000T0000Z-170211T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1027 AM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-344-102330-
/O.CON.KAPX.SC.Y.0014.000000T0000Z-170211T0600Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1027 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
386 
WHUS73 KAPX 102038
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EST FRI FEB 10 2017

LMZ345-346-110445-
/O.CAN.KAPX.GL.W.0006.000000T0000Z-170211T0000Z/
/O.EXB.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-344-110445-
/O.EXT.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
338 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
784 
WHUS73 KAPX 110316
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1016 PM EST FRI FEB 10 2017

LHZ345>349-LMZ323-341-342-344>346-111000-
/O.CON.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1016 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
166 
WHUS73 KAPX 110806
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
306 AM EST SAT FEB 11 2017

LHZ345>349-111615-
/O.CAN.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
/O.NEW.KAPX.GL.A.0003.170212T1900Z-170213T0900Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
306 AM EST SAT FEB 11 2017

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LMZ323-341-342-344>346-111615-
/O.CAN.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
/O.NEW.KAPX.GL.A.0003.170212T1900Z-170213T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
306 AM EST SAT FEB 11 2017

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 2:53 AM EST, 47 minutes earlier.

Area forecast discussion, Feb 10, 2:53 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
253 AM EST Fri Feb 10 2017

.NEAR TERM...(Today and Tonight)
Issued at 253 AM EST Fri Feb 10 2017

...Accumulating synoptic snow along with some freezing drizzle...

High Impact Weather Potential...Accumulating snow...especially
across Eastern Upper Michigan...followed by some freezing drizzle.

Pattern Synopsis/Forecast...Surface ridge axis has pushed just east
of Michigan early this morning. Elongated area of lift and moisture
along and north of an approaching warm front is resulting in the
gradual development of an area of synoptic snowfall currently
extending from the Arrowhead of Minnesota thru Wisconsin. Most of
the returns over Wisconsin remain aloft...with virtually no surface
obs reporting any snow actually reaching the ground attm. Closer to
home...low level winds have begun to shift to the SW ahead of this
warm front...pushing any remaining lake snow bands away from
Chippewa county. Last few base ref frames from KAPX 88D are now
showing some mid level returns beginning to develop just SW of our
CWA along the SE edge of increasing moisture north of the warm
front.

Eastern edge of this warm front will lift thru our CWA today...
spreading accumulating synoptic snowfall into our area. Mid level
moisture will begin to strip away SW of the warm front...serving to
diminish widespread light snow to areas of drizzle and freezing
drizzle this afternoon and tonight from south to north across our
CWA.

Primary Forecast Concerns...Main forecast issues are the potential
for advisory criteria snowfall across our northern CWA today...and
the potential for some freezing drizzle on the back end of this area
of snowfall. Still appears the highest POPs and QPF will be across
Eastern Upper Michigan where deepest moisture and strongest lift
will reside. Total daytime snowfall expected for this area will be 3-
5 inches...firmly within advisory criteria. Areas south of Eastern
Upper Michigan from Emmet county along the Lake Huron shoreline to
Alpena county will see 2 to 3 inches of new snowfall today...which
is just under advisory criteria. Snowfall amounts will taper to
under an inch across our SW CWA from TVC to MBL. In coordination
with MQT...will issue a Winter Wx Advisory for Chippewa and Mackinac
counties for today...but will not issue any headlines for far
Northern Lower Michigan with the expectation that snowfall should
remain just below advisory criteria. As mid level moisture strips
away south of the warm front...light snow will transition to areas
of freezing drizzle later this afternoon into tonight from south to
north. Some light freezing drizzle on top of light snow should
result in little additional hazards.

Temps today will be noticeably not as cold...with afternoon highs
mainly in the upper 20s to lower 30s. With ongoing WAA south of the
warm front today...temps will remain nearly steady in the upper 20s
and lower 30s.

&&

.SHORT TERM...(Saturday through Sunday night)
Issued at 253 AM EST Fri Feb 10 2017

...Periods of light snow expected late Saturday night - Sunday...

High impact weather potential: Period of mainly light snow expected
very late Saturday night through Sunday.

Pattern Forecast: By Saturday morning, nearly zonal flow encompasses
the eastern two-thirds of the CONUS with a 140+ kt 250 mb jet streak
draped over the northern Great Lakes. Further to the west, a well-
buckle in the jet stream is centered over the Intermountain West,
which will ultimately eject east and become the next weather-maker
locally. Concern lies around several separate pieces of energy, one
wave across the Pac NW/British Columbia, another much more subtle
disturbance lee of the Rockies, and lastly a third diving southward
from CA into the desert SW. The latter of the three continues to
dig, eventually cutting off aloft and spinning across the four-
corners region through early next week. This leaves the northern
stream wave free and clear to make a bee-line toward northern
Michigan by late Saturday night - Sunday.

Primary Forecast Concerns: The forecast period starts of fairly
tranquil on Saturday with subtle WAA advection ongoing aloft with H8
temps rising to above 0c across the southern half of the CWA. Thus,
high temperatures on the climb as well with near 40 degree readings
south of M-55 and mid-upper 30s elsewhere...along with a few peeks
of much deserved sun here and there throughout the day.

The main focus revolves around northern Michigan lying between a
developing southern stream system and the next clipper system set to
cross the area late Saturday night through Sunday. Neither system
has the flavor of a big event (more run of the mill by this point in
February), but none the less freshly snow-covered roads may lead to
a bit of hazardous travel Sunday into Sunday night. In terms of the
details, as the weak southern wave continues to develop over the mid-
MS Valley Saturday night, light snow may scrape southern areas after
midnight with a minor accumulation. However, guidance continues to
struggle with how far north precip is able to fall due to dry mid-
levels, raising question to whether much (if any) precip will fall
until very late Saturday night (after 09-12z across eastern Upper
and far NW Lower) and not until Sunday morning/midday as you head
southeast across the remainder of the area upon the arrival of our
aforementioned clipper approaching from the west. Periods of mainly
light snow are then expected to continue throughout much of the day,
most persistent across the northern half to two-thirds of the
forecast area (especially WNW/NW flow lake belts). Thermal profiles
continue to suggest all snow across the majority of the area thanks
to rather impressive cold air advection and evaporative cooling. The
only exception is across far southern areas (specifically south of M-
55 and toward Saginaw Bay), where a brief mix of rain/snow is
possible, especially if any precip is able to push into those areas
during the first half of the day. Otherwise, as cold air continues
to rush into northern MI aloft - even those locations are expected
to be all snow by midday...despite a mid-30s surface temperature
that drops below freezing just a couple hundred feet off the
surface. Overall, 1-2 inches of accumulation is expected north of M-
72 (higher end of that range north of M-32 and across eastern
Upper). Lower amounts expected south as the best forcing evades that
area and mid-30s surface temps limit accumulation.

&&

.LONG TERM...(Monday through Thursday)
Issued at 253 AM EST Fri Feb 10 2017

High Impact Weather Potential...

Additional snow is expected during the midweek timeframe across the
Great Lakes...both synoptically and lake effect driven. The period
of concern for potentially high impact weather begins Tuesday as a
cutoff upper-level low dives due south from northern Canada into the
Great Lakes. Associated surface low pressure is expected to spread
snow across much of the area during the day Tuesday...along with a
reinforcing shot of cold air and potentially gusty winds. As that
system departs Wednesday, guidance differs with the degree of
lingering cold air across the nearly wide open Great Lakes; however,
there's certainly a possibility of lake effect snow continuing
Wednesday through Wednesday night across sections of NW Lower and
eastern Upper MI. If the current track of Tuesday's low pressure
remains as-is (central Ontario to southeastern Ontario), flow would
be setup with a more northerly component for lake effect on
Wednesday. With only enough N/NNW flow LES events to count on one
hand this winter season, it's worth monitoring for those in
Manistee, Benzie, Leelanau, and Grand Traverse counties to
potentially boost their seasonal snowfall totals by late next week.
Worth monitoring throughout the weekend into next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1153 PM EST Thu Feb 9 2017

Another round of snow on Friday, especially PLN/APN.

High pressure passing south of MI tonight. Lake effect shsn and
clouds have diminished greatly. However, another clipper system
will move to Superior by late Friday. This will bring another
round of snow in ne lower MI, beginning late morning. IFR
conditions expected for a period PLN/APN, MVFR at TVC/MBL. Snow-
liquid ratios will average out in the mid teens. Period of dz or
even fzdz possible late Friday as soupier low-level air enters the
region.

South winds develop tonight, become gusty Friday.

&&

.MARINE...
Issued at 253 AM EST Fri Feb 10 2017

Winds and waves will strengthen to marginally gale warning criteria
today for locations along and south of Sleeping Bear Point on Lake
Michigan...and to SCA criteria across the rest of our nearshore
areas. Widespread synoptic snowfall will develop across our area
today...diminishing to areas of freezing drizzle and drizzle later
this afternoon into tonight.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY from 10 AM this morning to 7 PM EST this
     evening for MIZ008-015.
LH...SMALL CRAFT ADVISORY from 10 AM this morning to 1 AM EST
     Saturday for LHZ345>349.
     SMALL CRAFT ADVISORY until 4 AM EST early this morning for
     LHZ345>349.
LM...SMALL CRAFT ADVISORY from 10 AM this morning to 1 AM EST
     Saturday for LMZ323-341-342-344.
     GALE WARNING from 10 AM this morning to 7 PM EST this evening
     for LMZ345-346.
LS...NONE.
&&

NEAR TERM...MLR
SHORT TERM...MJG
LONG TERM...MJG
AVIATION...JZ
MARINE...MLR
Hazardous weather outlook, Feb 10, 2:55 AM EST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
255 AM EST Fri Feb 10 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
111200-Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-5NM East of
Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National
Marine Sanctuary-Sturgeon Pt to Alabaster MI-Grand Traverse Bay
south of a line Grand Traverse Light to Norwood MI-Seul Choix Point
to 5NM West of Mackinac Bridge-Norwood MI to 5NM West of Mackinac
Bridge including Little Traverse Bay-Sleeping Bear Point to Grand
Traverse Light MI-Point Betsie to Sleeping Bear Point MI-Manistee to
Point Betsie MI-Whitefish Bay (U.S. Portion)/Whitefish Point to
Point Iroquois MI-St. Marys River Point Iroquois to E.
Potagannissing Bay-Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-
Charlevoix-Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand
Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-
Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
255 AM EST Fri Feb 10 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and Tonight.

Another round of accumulating snow will impact Eastern Upper and
portions of Northern Lower Michigan today. Snowfall will likely end
with a period of light freezing drizzle late this afternoon into
tonight. Please see advisories for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Accumulating snowfall is possible Tuesday through Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts to the National
Weather Service. Reports may be made one of three ways:

Online:    weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 10:14 PM ESTGale WarningAPX17 hr
Feb 10, 2:57 AM ESTWinter Weather AdvisoryAPX16 hr

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.